# SDR DXTA2014090205870

- Difficulty date: September 1, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N913QS
- Make and model: Cessna 750
- Aircraft serial: 7500113
- Aircraft time: 13,465 hours, 8,326 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38005761
- Part serial: P180
- Condition: Malfunctioned
- Location: Apu Bay
- Part time: 13,706 hours, 12,882 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, P
- Precautionary procedure: O

## Discrepancy

SMOKY & OILY SMELL COMING FROM ENVIRONMENTAL SYS.  SMELL OCCURS WITH BOTH COCKPIT & OR CABIN PACS.  NO VISIBLE SMOKE IS OBSERVED.  REMOVED & REPLACED APU WITH CUSTOMER SUPPLIED UNIT. DONE IN REF WITH CE-750 MM CH 49-10-00. OPS & LEAK CHECKS GOOD. ALL ACCESS CLOSED.
